Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
Acute Aortic Thrombosis during Cisplatin Based Chemotherapy for Gastric Cancer
Shizuka ItoYuki NakamuraTakahiro NoumiYuichiro Sasaki
Author information
JOURNALS OPEN ACCESS

2013 Volume 52 Issue 9 Pages 973-975

Details
Abstract

The development of aortic thrombosis without the presence of atheroscrelosis, dissection, or aneurysms is rare. A cancer-related hypercoagulable state is a well-known risk factor for venous thrombosis, however, atrial thrombosis has rarely been reported in cancer patients. Cisplatin-based chemotherapy is known to cause various side-effects. Detecting aortic thrombosis is important because it is a fatal condition. We herein present the first reported case of endo-aortic thrombosis occurring during cisplatin-based chemotherapy for gastric cancer.

Information related to the author
© 2013 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top